sexologist-icon

Tiane-35 acne

I have pcos. Acne and hair thinning. Doctor suggested me tiane-35. Will it cause more acne breakouts because i read somewhere that it does. I'm worried. And how long will it take to show some results?
views-icons 82 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.... It contains Cyproterone it's causes progressive reduction in the oily skin predisposition. it lowers the oily discharge from facial skin glands, thereby reducing blockage inflammation,so it has additional benefit on acne vulgaris. So you can take it.......
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore
The above pill may mask tour acne but cannot heal the body. If you really want to know the root cause of your problem and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps...
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO